# SDR SWAA2024010331938

- Difficulty date: December 14, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD CORNER SCUFF PLATE IS CRACKED<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] REMOVED; REPAIRED; AND REINSTALED CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1.;[03] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
